# SDR GLBA96075

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120096
- Engine: Pwa PW118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 3038454
- Condition: Obstructed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SPI - CREW REPORTED RT FUEL FILTER LIGHT ILLUMINATED ON TAKEOFF ROLL AND THEY RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED HIGH AND LOW PRESSURE FUEL FILTERS.  OPS CHECK WAS GOOD.  REFERENCE:  OPERATOR CONTROL NR 96ZZZX3040.  (X)
